Suggest treatment for symptoms of congestive heart failure

default
Posted on Mon, 24 Oct 2016 in Medicines and Side Effects
Question: I have been told in the past (25 years ago) that i was throwing PVCs and that i should quit caffeine, nicotine and alcohol. That was after a Holter Monitor Test. i did that. i drink approx 4 ciders a week but no caffeine (not even chocolate) no nicotine. i occasionally feel the flutters in my chest during the day but it is worst when i lie down at night. i find i am very tired these days and i am getting leg pains. i get a bit of swelling in my legs and my sock line is evident 3 hours after socks are removed and my feet are up. i eat little salt (just what is included in prepared foods) No chips, no ketchup, no pickles to try to not retain water. i eat a banana a day. For meds i am on Eltroxin 1 mcg, celebrex 200mg and Pariet 20mg. i also take a multivitamin for old ladies.
Should i be making another appointment with my Dr? i am afraid he will be getting tired of me as i have been there in regards to needing knees replaced and lower back pain that i have. i have generalized arthritis and have had both knees repaired arthroscopically at different timesfor broken meniscus and torn ACLs and have much deterioration and sub patellar bone spurs.
doctor
Answered by Dr. Ralph Chambers 2 hours later
Brief Answer:
Hello. This could be a problem with your heart, kidneys, or thyroid

Detailed Answer:
Hello. You need to have your doctor check this out.

First off, this could be a sign of congestive heart failure.

Second, it could be a kidney problem.

Third, it may be that you're still hypothryoid and your eltroxin dosage needs an increase.

I would order a full cardiac workup including EKG, chest x-ray, echocardiogram, and stress test, along with blood work to check on the kidney and thyroid function.

Please let me know if you need any more information.
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. Ralph Chambers

General & Family Physician

Practicing since :1976

Answered : 2130 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,   ,  
Lab Tests
Medical Topics

Recent questions on  Back pain

doctor1 MD

Hello, I was in a wreck in September. I was rear ended at about 60 mph. I m still having lots of back pain, especially after therapy. My pain...

doctor1 MD

Hi doctor,I have pain when I touch my tibia and chronic back pain.I am diagnosed with vit.d deficiency.earlier it was 25 Bg Ol and now after taking...

doctor1 MD

Dr, I have been suffering from Neck pain and pain in the elbow for last 2 years. The neck pain stated about 4 years back on the right side. after...

doctor1 MD

My daughter is 17 years old and 29 weeks pregnant. her blood type (can not remember what it is) required her to get a winrho shot this afternoon....

doctor1 MD

I get a lower back pain which is excrucitating right after my cycle ends.its remians for 4-5 days. And have to take painkillers.Its very...

doctor1 MD

very small amount of brownish discharge after wiping, I finished my period just under 2 weeks ago, although I can't be precise. any reason for this?

doctor1 MD

I am 77 and take heart disease medications. I have lower back pain , am fatigued and joint pain. Suggestions?

Get personalised answers from verified doctor in minutes across 80+ specialties

160 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2